CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Finite Symmetry Transformation Groups and Exact Solutions of Konopelchenko-Dubrovsky Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 3, 页码: 479-482
Authors:  Zhang Huan-Ping;  Li Biao;  Chen Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
symmetry group  Konopelchenko-Dubrovsky equation  solitons  
On the nontrivial non-travelling wave profiles of nonlinear evolution and wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2009, 卷号: 14, 期号: 4, 页码: 1176-1185
Authors:  Shen, Yaliang;  Zhu, Yueping;  Cao, Nanbin
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Symbolic computation  Newly extended tanh-function expansion method  Non-travelling wave solution  Soliton-like solution  
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions  
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations  
Using symbolic computation to exactly solve the integrable Broer-Kaup equations in (2+1)-dimensional spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 4, 页码: 585-590
Authors:  Xie, FD;  Chen, J;  Lu, ZS
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
BK equations  symbolic computation  non-travelling wave solution